×

A priori estimates for integro-differential operators with measurable kernels. (English) Zbl 1158.35019

Summary: The aim of this work is to develop a localization technique and to establish a regularity result for non-local integro-differential operators \({\mathcal{L}}\) of order \({\alpha\in (0,2)}\). Thereby we extend the De Giorgi-Nash-Moser theory to non-local integro-differential operators. The operators \({\mathcal{L}}\) under consideration generate strong Markov processes via the theory of Dirichlet forms. As is well known, regularity properties of the resolvents are important for many aspects of the corresponding stochastic process. Therefore, this work is related to probability theory and analysis, especially partial differential equations, at the same time.

MSC:

35D10 Regularity of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35R05 PDEs with low regular coefficients and/or low regular data
47G20 Integro-differential operators
60J75 Jump processes (MSC2010)
45K05 Integro-partial differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Abels, H.; Kassmann, M., An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control, J. Diff. Equ., 236, 1, 29-56 (2007) · Zbl 1119.47048 · doi:10.1016/j.jde.2006.12.013
[2] Adams, D. R.; Lewis, J. L., On Morrey-Besov inequalities, Stud. Math., 74, 2, 169-182 (1982) · Zbl 0527.46022
[3] Barlow, M.T., Bass, R.F., Chen, Z.-Q., Kassmann, M.: Non-local Dirichlet forms and symmetric jump processes. Trans. Am. Math. Soc. (in press) · Zbl 1166.60045
[4] Bass, R. F.; Kassmann, M., Hölder continuity of harmonic functions with respect to operators of variable orders, Comm. Partial Diff. Equ., 30, 1249-1259 (2005) · Zbl 1087.45004 · doi:10.1080/03605300500257677
[5] Bass, R. F.; Levin, D. A., Harnack inequalities for jump processes, Potential Anal., 17, 4, 375-388 (2002) · Zbl 0997.60089 · doi:10.1023/A:1016378210944
[6] Bass, R. F.; Levin, D. A., Transition probabilities for symmetric jump processes, Trans. Am. Math. Soc., 354, 7, 2933-2953 (2002) · Zbl 0993.60070
[7] Chen, Z.-Q.; Kumagai, T., Heat kernel estimates for stable-like processes on d-sets, Stoch. Process. Appl., 108, 1, 27-62 (2003) · Zbl 1075.60556 · doi:10.1016/S0304-4149(03)00105-4
[8] Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for jump processes of mixed types on metric measure spaces. Prob. Theor. Relat. Fields, doi:doi:10.1007/s00440-007-0070-5 (2006) · Zbl 1131.60076
[9] De Giorgi, E., Sulla differenziabilità e l’analiticitàdelle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat., 3, 25-43 (1957) · Zbl 0084.31901
[10] DiBenedetto, E.; Gianazza, U.; Vespri, V., Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations, Electron. Res. Ann. AMS, 12, 95-99 (2006) · Zbl 1112.35112 · doi:10.1090/S1079-6762-06-00166-1
[11] Fukushima, M., On an L^p-estimate of resolvents of Markov processes, Publ. Res. Inst. Math. Sci., 13, 1, 277-284 (197778) · Zbl 0368.60084 · doi:10.2977/prims/1195190108
[12] Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, vol. 224, Grundlehren der Mathematischen Wissenschaften, 2nd edn. Springer, Berlin (1983) · Zbl 0562.35001
[13] Husseini, R.; Kassmann, M., Markov chain approximations to symmetric jump processes, Potential Anal., 27, 4, 353-380 (2007) · Zbl 1128.60071
[14] Husseini, R., Kassmann, M.,: Jump processes, \({\fancyscript{L}} \) -harmonic functions, continuity estimates and the Feller property, see http://www.iam.uni-bonn.de/ kassmann (preprint) (2006) · Zbl 1203.60125
[15] John, F.; Nirenberg, L., On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14, 415-426 (1961) · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[16] Komatsu, T., Uniform estimates for fundamental solutions associated with non-local Dirichlet forms, Osaka J. Math., 32, 4, 833-860 (1995) · Zbl 0867.35123
[17] Krylov, N. V.; Safonov, M. V., An estimate for the probability of a diffusion process hitting a set of positive measure, Dokl. Akad. Nauk SSSR, 245, 1, 18-20 (1979)
[18] Ladyzhenskaya, O.A., Ural’tseva, N.N.: Linear and quasilinear elliptic equations. Translated from the Russian by Scripta Technica, Inc. Translation editor: Leon Ehrenpreis. Academic Press, New York (1968) · Zbl 0164.13002
[19] Landis, E.M.: Uravneniya vtorogo poryadka ellipticheskogo i parabolicheskogo tipov. Izdat. “Nauka”, Moscow (1971) · Zbl 0226.35001
[20] Moser, J., On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math., 14, 577-591 (1961) · Zbl 0111.09302 · doi:10.1002/cpa.3160140329
[21] Nash, J., Continuity of solutions of parabolic and elliptic equations, Am. J. Math., 80, 931-954 (1958) · Zbl 0096.06902 · doi:10.2307/2372841
[22] Netrusov, Yu.V.: Some imbedding theorems for spaces of Besov-Morrey type. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 139:139-147, 1984. Numerical methods and questions in the organization of calculations, 7 · Zbl 0575.46033
[23] Silvestre, L., Hölder estimates for solutions of integro-differential equations like the fractional Laplace, Indiana Univ. Math. J., 55, 3, 1155-1174 (2006) · Zbl 1101.45004 · doi:10.1512/iumj.2006.55.2706
[24] Stampacchia, G.: Èquations elliptiques du second ordre à coefficients discontinus. Séminaire de Mathématiques Supérieures, No. 16 (Été, 1965). Les Presses de l’Université de Montréal, Montreal, Que. (1966) · Zbl 0151.15401
[25] Tomisaki, M., Some estimates for solutions of equations related to non-local Dirichlet forms, Rep. Fac. Sci. Eng. Saga Univ. Math., 6, 1-7 (1979) · Zbl 0376.49001
[26] Triebel, H.: Interpolation theory, function spaces, differential operators. VEB Deutscher Verlag der Wissenschaften, Berlin · Zbl 0387.46033
[27] Trudinger, N. S., On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math., 20, 721-747 (1967) · Zbl 0153.42703 · doi:10.1002/cpa.3160200406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.